# SDR MASA2010031400444

- Difficulty date: March 14, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 16,857 hours, 12,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 CEILING EMERGENCY FLOOD LIGHT OUT.  REPLACED ROW 23 CEILING EMERGENCY FLOOD LIGHT BULB.
